| Catalog Number |
MX4436 |
| Medical Device Problem Codes |
Complete Blockage (1094); Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/06/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The date received by manufacturer has been used for this field.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd maxguard extension set with needleless y-site(s), stopcock(s) and manifold was deformed the following information was received by the initial reporter with the following verbatim: rcc received a complaint via email.Email(s) attached.We have located 3 anesthesia tubing sets that have ports (medication administration port) backwards.This port is the port closest to the patient and it forces the medications to be administered towards the iv bag instead of the patient.The stopcocks are frequently coming loose and we are having fluids and medications leaking onto the floor as well.Product number - (b)(4).Lot number - 24019107.
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of misassembly, loose component - leak could not be verified due to the product not being returned for failure investigation.A device history record review for material# mx4436 and lot# 24019107 was performed.The search showed that a total of (b)(4) in 1 lot number was built on 08jan2024.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.
Event or Problem Description
No additional info.